# SDR HEEA062554

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Malfunctioned
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR IN THE EXTENDED POSITION, MOTOR WILL NOT RETRACT WITH A CORD ON IT, INTERMITTENT.
